International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 10, Pages 535-540
Skew-symmetric vector fields on a -submanifold of a para-Kählerian manifold
1Department of Geometry, Faculty of Mathematics, University of Bucharest, Street Academiei 14, Bucharest 70109, Romania
259 avenue Emile Zola, Paris 75015, France
Received 16 July 2003
Copyright © 2004 Adela Mihai and Radu Rosca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We deal with a -submanifold of a para-Kählerian manifold
, which carries a -skew-symmetric vector field
. It is shown that defines a global Hamiltonian of the
symplectic form on and is a relative
infinitesimal automorphism of . Other geometric
properties are given.